MAUDE Adverse Event Report: QIAGEN DIGENE HC2 DNA COLLECTION DEVICE

QIAGEN DIGENE HC2 DNA COLLECTION DEVICE
Catalog Number 619204
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and there were no irregularities noted during the manufacture of this lot.The actual device was not available for return.Remaining customer inventory was inspected and one additional device was found to be defective.An evaluation of this device was performed and concluded that the cause for the brush detachment was that it missed the heating process which aids in adhering the brush to the stem.Further investigation is pending.Device not available for return.
 
Event or Problem Description
On (b)(6) 2016 (b)(6) received a report, (b)(6) from (b)(6) industrial health association in (b)(6) of an incident where the brush head became detached from the shaft and remained inside the patient.The brush was immediately removed from the patient without injury.

Brand Name
DIGENE HC2 DNA COLLECTION DEVICE
Common Device Name
DIGENE HC2 DNA COLLECTION DEVICE
Manufacturer (Section D)
QIAGEN
19300 germantown road
germantown MD 20874
MDR Report Key5976768
Report Number1122376-2016-00014
Device Sequence Number79954
Product Code HHT
UDI-Device Identifier14053228010354
UDI-Public14053228010354
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K971586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/22/2018
Device Catalogue Number619204
Device Lot NumberM1995
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2016
Initial Report FDA Received Date09/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR